Access count of this item: 48

Files in This Item:
File Description SizeFormat 
JHEP11(2015)043.pdf754.92 kBAdobe PDFView/Open
Title: Lax pairs on Yang-Baxter deformed backgrounds
Authors: Kameyama, Takashi
Kyono, Hideki
Sakamoto, Jun-ichi
Yoshida, Kentaroh
Author's alias: 京野, 秀紀
Keywords: AdS-CFT Correspondence
Integrable Field Theories
Sigma Models
Issue Date: Nov-2015
Publisher: Springer Berlin Heidelberg
Journal title: Journal of High Energy Physics
Volume: 2015
Issue: 11
Thesis number: 43
Abstract: We explicitly derive Lax pairs for string theories on Yang-Baxter deformed backgrounds, 1) gravity duals for noncommutative gauge theories, 2) γ-deformations of S[5], 3) Schrödinger spacetimes and 4) abelian twists of the global AdS[5]. Then we can find out a concise derivation of Lax pairs based on simple replacement rules. Furthermore, each of the above deformations can be reinterpreted as twisted boundary conditions with the undeformed background by using the rules. As another derivation, the Lax pair for gravity duals for noncommutative gauge theories is reproduced from the one for a q-deformed AdS[5]×S[5] by taking a scaling limit. Keywords
Rights: JHEP is an open-access journal funded by SCOAP3 and licensed under CC BY 4.0.
DOI(Published Version): 10.1007/JHEP11(2015)043
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.